Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My friend had hiv and he was on art (medicine) from one year. He was injecting drugs and he was high. Next day he used same needle he injected me in same syringe! Will I get hiv .maybe 2 drop of his blood had gone n my hands while injecting. Am I at risk. I am very tensed! Please help me.

1 Doctor Answered
Dear lybrate-user. I am afraid that you are at a risk of acquiring HIV. However since your friend is on ART it's his viral load which may determine the chances. Secondly a day's gap may have reduced chances but can't be ruled out. Please get yourself tested after 6 weeks, 3 months and 6 months of exposure. Chances are less but dear this is biology. We can't be sure. Please be cautious in future and take care.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.